Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 706518, 11 pages
Research Article

The Schur-Convexity of the Generalized Muirhead-Heronian Means

1Department of Mathematics and Computer Science, Longyan University, Longyan, Fujian 364012, China
2School of Mathematics and Computation Science, Hunan City University, Yiyang, Hunan 413000, China
3Gangtou Middle School, Fuqing, Fujian 350317, China

Received 16 June 2014; Accepted 15 August 2014; Published 27 August 2014

Academic Editor: Giovanni Anello

Copyright © 2014 Yong-Ping Deng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yong-Ping Deng, Shan-He Wu, Yu-Ming Chu, and Deng He, “The Schur-Convexity of the Generalized Muirhead-Heronian Means,” Abstract and Applied Analysis, vol. 2014, Article ID 706518, 11 pages, 2014. doi:10.1155/2014/706518